MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS TIBIAL SLEEVE; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, METAL/POLYMER, MOBILE B

DEPUY ORTHOPAEDICS TIBIAL SLEEVE; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, METAL/POLYMER, MOBILE B
Catalog Number 151111201
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/18/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Clinical adverse event received for right knee pain.Event is not serious and is considered mild.Event is possibly related to both device and procedure.Date of implant: (b)(6) 2021; date of event: (b)(6) 2021; (right knee).Treatment: oral medication and physical therapy complaint number: (b)(4).This report reflects information received by fda in the form of a notification per 803.22 (b)(2).

Brand Name
TIBIAL SLEEVE
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, METAL/POLYMER, MOBILE B
Manufacturer (Section D)
DEPUY ORTHOPAEDICS
MDR Report Key17488474
Report NumberMW5121173
Device Sequence Number7872073
Product Code NJL
UDI-Device Identifier10603295436553
UDI-Public10603295436553
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Voluntary
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Catalogue Number151111201
Device Lot NumberJ5204H
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/09/2023
Patient Sequence Number1
Patient SexUnknown